MathSciNet Relay Station
MathSciNet bibliographic data
MR2661338 (2011g:37034) 37B40 (37B10 37E05 37E10)
Lampart, Marek; Raith, Peter Topological entropy for set valued maps. Nonlinear Anal. 73 (2010), no. 6, 1533–1537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement